Feel like my heads going to explode - Anxiety Support

Anxiety Support

45,748 members46,389 posts

Feel like my heads going to explode

Jane3285
Jane3285

For 3 days now I've been getting this sharp pain in my head and above my eye. My eye keeps fluttering too. My ears are ringing constantly. This morning when I woke I could barely move my head without pain shooting through it. Also my eye (Only the right) is watering alot. Every time I look up I go dizzy. I feel sick. Not sure if it's anxiety related or not but I'm struggling.

8 Replies
oldestnewest

Hi sweetie

Anything to do with your head I would get checked it more than likely is anxiety but please just get it looked at it may just be a stress and tension headache I get these very sharp migraines where my eye twitches and they are stress related but do get them checked by your doctor to make sure it's just that im not trying to scare you hon it's just im really strong about headaches and with your s making you feel the way you do I'd just ask a Dr to have a look

Love Nat xxx

Jane3285
Jane3285 in reply to Natzsteveo

I will definitely get it checked out. Headaches isn't something I tend to suffer with so for this to come out of the blue is a little worrying.

Jane3285
Jane3285 in reply to Natzsteveo

Also let me add. I have this rumbling sound in my head. Not like I heart beat bit a rumble. I asked my partner if he could hear it and he says no.

Natzsteveo
Natzsteveo in reply to Jane3285

I'm actually wondering if you could have a ear infection ya know or it could be a thunderclap headache my husband suffers with them regularly and he's on strong pain killers it sounds to me you have a mixture of the 2 but I'm not a Dr but do get it checked im sure it's absolutely nothing to worry about but if you don't suffer from headaches usually and your having these symptoms I'd just get a once over from your Dr let me know how you get on honey

Love Nat xxx

Well I have had pain in my ear too. Hoping to get in at drs next week. Just hope they don't fob off .

Darryl
DarrylAdministrator

Good that you ask

Sounds like migraine, i get these when im particularly anxious. The pill/hormones can cause them too so might be worth getting blood test and seeing gp. I also use sumatriptan which u can buy from pharmacies or prescribed, think its brand name is migraleave or something like that but check with pharmacy that its suitable and will not react to other medication if you on any, best taking it at bedtime as it can make you feel a bit drugged up.

It's horrible. The pain went down my left side earlier and it felt like I was dragging my leg. I will look into the migraleave. I know I'm fine to take paracetamol.

You may also like...